Male Pattern Baldness - Pharmapassport
  • No products in the cart.
Generic selectors
Exact matches only
Search in title
Search in content
Search in posts
Search in pages
Generic selectors
Exact matches only
Search in title
Search in content
Search in posts
Search in pages
  • No products in the cart.

Male Pattern Baldness

Man expressing stress, worry or depression; isolated against a white background

At some point, all men will experience hair loss. Nearly all men experience baldness by the time they are in their 60’s. We all know it’s going to happen – but what causes it? Is there anything you can do to prevent it? Hair is produced out of follicles in the skin that grow for about 3 years. After 3 years the hair is shed and a new hair begins growing from that follicle. When men get older, the follicles on their heads have been believed to get smaller, resulting in thinning hair. Eventually the follicle closes up so that no new hair is visible on the surface. A change in male hormones may be the reason follicles close up. Normal or lower levels of testosterone are apparent in men who are balding.

There is no cure for baldness, it is a natural part of aging, however there are medications such as Propecia that are designed to treat men with male pattern baldness by allowing them to grow hair. There are also topical ointments like Minoxidil or Rogaine that work for some men, but there is no guarantee that medications and creams will work for everyone. The best thing to do is accept the change – besides, all of your friends are going bald too.

Pharmapassport.com contains information, including but not limited to text, graphics, and images. The content should be viewed only for informational purposes. No material on this site is intended to be a substitute for professional medical advice. Always ask your doctor or other healthcare provider any questions you may have about a medical condition or treatment. Before starting a new health care regimen, always consult your doctor first and never make any medical decisions without professional medical advice.

Post Tags:

We regret to inform you that Pharmapassport is currently experiencing disruptions in service due to a power outage. Currently, the call center, email and chat functions of our website may be unavailable. Our teams have been dispatched to tackle this issue head-on and service should hopefully resume momentarily.